# SDR ASAA2013120596791

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654585569
- Condition: Corroded
- Location: Bs 986-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF R2 DOOR MOPSILL, FOUND DOOR SILL WEB FROM BS 986.5 - 992 CORRODED.  REMOVED CORRODED SILL WEB AND FOUND TO BE OUT LIMITS IAW SRM 400-53-60-15-1A-1.  FABRICATED NEW WEB IAW SRM 51-40-05.
